# SDR AWXA200200604

- Difficulty date: July 1, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 50,892 hours, 19,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 146N5318
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-11 CHECK CORROSION WAS FOUND ON CABIN FLOOR PAN AT BS 1681-1720, RBL 12. MAINTENANCE BLENDED OUT CORROSION, TREATED AREA, FABRICATED A REPAIR DOUBLER, AND INSTALLED REPAIR IAW B757-200 SRM 53-60-51, PG. 204.
